Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 76, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 2, 2017, 6:10 AM CDT for Bell County, Texas. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2017, 6:10 AM CDT (11:10 UTC)
- Expired
- Apr 2, 2017, 6:49 AM CDT
- In force
- 39 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Bell County, TX
The radar
The Ft Hood radar (KGRK), 33 km from the middle of the area, began a volume at 11:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 6:15 AM CDT | TSTM WND DMG | Holland, TX | TREES WERE KNOCKED DOWN IN THE HOLLAND AREA. TIME ESTIMATED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 6:00 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 11.2 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -323 J/kg
- Mixed-layer LCL
- 1204 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 213 m²/s²
- 0-3 km storm-relative helicity
- 308 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted.
371
WUUS54 KFWD 021110
SVRFWD
TXC027-021215-
/O.NEW.KFWD.SV.W.0076.170402T1110Z-170402T1215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
610 AM CDT SUN APR 2 2017
The National Weather Service in Fort Worth has issued a
* Severe Thunderstorm Warning for...
Eastern Bell County in central Texas...
* Until 715 AM CDT.
* At 610 AM CDT, a severe thunderstorm was located near Holland, or
12 miles northeast of Granger, moving north at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near,
Rogers around 620 AM CDT.
Little River-Academy around 625 AM CDT.
Temple around 650 AM CDT.
Troy around 655 AM CDT.
This includes Interstate 35 between mile markers 293 and 313.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection get inside a sturdy structure and stay away from
windows.
&&
A tornado watch remains in effect until 100 PM CDT for central Texas.
LAT...LON 3080 9744 3080 9745 3129 9748 3132 9742
3124 9734 3128 9727 3105 9711 3091 9721
3089 9726 3079 9730
TIME...MOT...LOC 1110Z 178DEG 28KT 3088 9733
HAIL...1.25IN
WIND...60MPH
$$
Dunn3 follow-up statements
548
WWUS54 KFWD 021123
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
623 AM CDT SUN APR 2 2017
TXC027-021215-
/O.CON.KFWD.SV.W.0076.000000T0000Z-170402T1215Z/
Bell TX-
623 AM CDT SUN APR 2 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR EASTERN BELL COUNTY...
At 623 AM CDT, a severe thunderstorm was located near Little
River-Academy, or 10 miles south of Temple, moving north at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Temple around 700 AM CDT.
Troy around 710 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection stay inside a sturdy structure and keep away from
windows.
&&
A tornado watch remains in effect until 100 PM CDT for central Texas.
LAT...LON 3087 9744 3120 9743 3132 9742 3124 9734
3128 9727 3105 9711 3091 9721 3089 9726
3084 9728
TIME...MOT...LOC 1123Z 189DEG 20KT 3095 9733
HAIL...1.00IN
WIND...60MPH
$$
Dunn576
WWUS54 KFWD 021143
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
643 AM CDT SUN APR 2 2017
TXC027-021215-
/O.CON.KFWD.SV.W.0076.000000T0000Z-170402T1215Z/
Bell TX-
643 AM CDT SUN APR 2 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR NORTHEASTERN BELL COUNTY...
At 643 AM CDT, a severe thunderstorm was located near Little
River-Academy, or near Temple, moving north at 20 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is possible.
This severe storm will be near...
Troy around 715 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection stay inside a sturdy structure and keep away from
windows.
&&
A tornado watch remains in effect until 100 PM CDT for central Texas.
LAT...LON 3094 9739 3104 9740 3118 9737 3124 9734
3128 9727 3109 9715 3099 9720 3092 9726
TIME...MOT...LOC 1143Z 189DEG 19KT 3103 9730
HAIL...1.00IN
WIND...<50MPH
$$
Dunn146
WWUS54 KFWD 021149
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
649 AM CDT SUN APR 2 2017
TXC027-021159-
/O.CAN.KFWD.SV.W.0076.000000T0000Z-170402T1215Z/
Bell TX-
649 AM CDT SUN APR 2 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BELL COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits therefore the warning has been cancelled. Small hail and
heavy rain are still possible with this thunderstorm.
A tornado watch remains in effect until 100 PM CDT for central Texas.
LAT...LON 3094 9739 3104 9740 3118 9737 3124 9734
3128 9727 3109 9715 3099 9720 3092 9726
TIME...MOT...LOC 1146Z 178DEG 28KT 3108 9730
$$
DunnWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 3:38 AM CDT, 2 hours 32 minutes earlier.
Area forecast discussion, Apr 2, 3:38 AM CDT, 2 hours 32 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 338 AM CDT Sun Apr 2 2017 .DISCUSSION... After an afternoon and early evening round of non-severe thunderstorms west of I-35, another complex of thunderstorms developed along a slowly advancing cold front across our far western counties earlier Saturday evening. Thankfully, this activity moved along just enough to limit some pretty hefty rainfall totals to localized areas across Eastland and Stephens counties. This activity has continued to weaken as its been gradually outpacing the higher theta-e air and associated instability. That said, several more robust cells have been popping up ahead of this advancing/decaying line within the associated area of enhanced warm advection, and these will be capable of producing some severe-caliber hail and perhaps some near severe wind gusts. Also, additional cells appear to be developing along a south-north axis across the Metroplex at this hour, and as a result, localized flash flooding is a concern early this morning as these storms attempt to train. The main show today, however, is presently emerging off the high terrain of northeastern Mexico, and is spreading ever increasing forcing for ascent across southern Texas this morning. Surface cyclogenesis is ongoing near the left exit region of the associated upper-level jet streak, and the low-level mass response has been swift. VWP data to our south indicates that winds near the 850 mb level are currently increasing through 40 kts at this time, and forecast output indicates that this will only strengthen with time as cyclogenesis intensifies. This flow should ultimately facilitate the advection of mid and upper-60s dewpoints across the southeastern half of the CWA later this morning and into the afternoon. There is some degree of uncertainty regarding how far north this better quality moisture return comes, with the high-resolution guidance (reference the overnight HRRR and 3-km NAM) less inclined, but given the aformentioned impressive low-level mass response, it seem probable that this moisture will manage to surge potentially all the way north of I-20 by later this afternoon. As a result, it appears that a rather volatile atmospheric setup will be in place today (albeit with some uncertainty as mentioned above)--increasing steadily through the mid-morning and into the early afternoon hours. Progged surface-based CAPE values inching past the 2500-3000 J/kg mark, mid-level lapse rates of 7-8 C/km, and copious amounts of shear (both through the low-levels and aloft), indicate a potential for all severe hazards unfolding by mid-morning. Our current thinking is that discrete supercells will initially develop by mid- to late-morning as warm advection cranks ahead of the approaching low pressure system. Long, clockwise- turning hodographs with plenty of shear locked up in the 0-3 km layer (in excess of 35-40 kts), mean that there will be a risk for tornadoes with this activity. One issue to potentially contend with will be a lingering inversion in the 850-700 mb region, but with such significant forcing for ascent, this should be easy to lift and cool. The main threat area for tornadoes today appears to be south and east of a Killeen to Waco to Kaufman to Emory line, where the greatest spatio-temporal overlap of high low-level shear and instability is expected to reside. Given the nature of this setup, there may even be a potential for some strong tornadoes across our far southeastern counties--near Milam and northeastward towards Henderson. In addition to tornadoes, hail, some of which may be very large based on forecast SHIP values in excess of 2, and damaging wind gusts will also be possible with this initial discrete convection. If this weren't enough, there is very good agreement from our high-resolution guidance that a forward-propagating MCS will materialize this morning and track northeastward out of the Hill Country. Should this system materialize, it will bring with it a threat for widespread damaging straight-line wind gusts, a few embedded tornadoes, and hail perhaps to the size of golf balls. CAMs seem to be keying in on the main threat area south and east of a Goldthwaite to Fort Worth to Paris line. Finally, we have grown increasingly concerned about potential for widespread and excessive rainfall with this system. While the forward-propagating nature of this MCS would generally indicate a smaller temporal window for heavier rain, we are already seeing hints that this system will be capable of extremely heavy rates: the Del Rio observation site recently recorded nearly 3 inches of rain in one hour with convection moving out of Mexico. Warm cloud layers will deepen to in excess of 12 kft today, with PWAT values climbing to near the 99th percentile from a climatological standpoint. In addition, the outflow associated with the southern terminus of this MCS will likely lay up nearly parallel to the cloud-bearing flow, which brings about a training concern as cells regenerate upwind across our southeastern counties. As a result, and after collaboration with surrounding offices and WPC, we have elected to issue a Flash Flood Watch, which is in effect south and east of a Lampasas to Glen Rose to Fort Worth to Emory line from 10 AM this morning to 7 PM this evening. Many thanks to SJT, EWX, HGX, SHV, and WPC for the collaboration on this active morning. The main batch of severe and flood-producing weather looks to rapidly clear our area as early as mid to late this afternoon across our far southwestern counties as the MCS moves to the northeast. As a result, there may be a little respite in activity late this afternoon and evening, before yet another round of storms moves in, this time associated with the core of the upper- low moving overhead. While the main severe episode should have ended, these additional storms will be capable of small to perhaps marginally severe hail given lingering steep lapse rates and very cold air aloft. A cold front will sweep swiftly through the region Tuesday evening and overnight as a potent shortwave moves across Oklahoma. While moisture looks to remain scarce, such dynamic systems oftentimes have a way of finding even meager moisture. As a result, expanded and increased PoPs slightly mainly north of the I-20 corridor during this period. The severe weather threat appears low with this activity. Quiet weather then appears to be in the cards for the remainder of the week, with moderating temperatures into the upcoming weekend. Carlaw && .AVIATION... /ISSUED 1236 AM CDT Sun Apr 2 2017/ A line of storms forming near a cold front will move slowly towards the I-35 corridor through the night. The storms will weaken as they move east but should briefly impact the terminals before sunrise. The better chance of storms is still expected shortly after sunrise when an upper low lifts out of New Mexico. The best window of time for thunderstorms to impact the area airports will be between 13Z and 19Z with storms lingering a bit longer in Waco. We expect most of the thunderstorm activity to move east of the Interstate 35 corridor by late afternoon Sunday. However, some wrap around showers may dampen the Metroplex airports early Sunday evening before the upper low lifts into Eastern Oklahoma. MVFR ceilings will move into the region from South Texas and most likely reach Waco between 07Z and 08Z and the Metroplex TAF sites shortly after that. The MVFR ceilings should linger through much of the day Sunday with even some high end IFR likely in Waco around sunrise. Ceilings will slowly improve Sunday afternoon and should lift to near 3000 ft before sunrise Monday. A southeast wind between 10 and 15 knots to start this TAF cycle, may briefly turn to the northwest across the Metro sites with the passage of an outflow boundary. This wind shift should only be temporary with winds turning back to the east/southeast until the cold front moves through late Sunday afternoon. A west to northwest wind will move in behind the departing cold front and upper low on Sunday evening. Wind speeds through the TAF cycle will range from 12 to 16 knots along with some higher gusts, especially in and near thunderstorms. && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 69 56 79 59 83 / 90 70 10 0 10 Waco 75 54 80 55 83 / 100 60 5 0 5 Paris 69 57 74 53 81 / 90 70 20 5 5 Denton 68 54 77 53 82 / 90 70 10 0 10 McKinney 69 56 76 54 81 / 90 70 10 0 5 Dallas 70 57 79 60 83 / 100 70 10 0 5 Terrell 72 56 77 56 82 / 100 60 10 0 5 Corsicana 76 57 79 57 83 / 100 60 5 0 5 Temple 75 54 82 56 85 / 100 50 0 0 5 Mineral Wells 66 52 80 53 83 / 90 70 5 0 10 && .FWD WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch from 10 AM CDT this morning through this evening for TXZ118>123-132>135-143>148-156>162-174-175. && 79/90
Hazardous weather outlook, Apr 2, 3:49 AM CDT, 2 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 349 AM CDT Sun Apr 2 2017 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-030900- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 349 AM CDT Sun Apr 2 2017 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Today and Tonight. Periods of rain and thunderstorms are expected through the day across the entire region. Severe weather is likely, including the potential for damaging winds, hail, and a few tornadoes. The most favored area for severe storms will be south of Interstate 20 and east of Interstate 35, but all areas will have some risk of severe storms. Thunderstorms will likely produce heavy rainfall and areas of flash flooding through the evening, especially southeast of a line from Emory to Fort Worth to Lampasas where a Flash Flood Watch is in effect from 10 AM until 7 PM. Thunderstorm chances will continue this evening and end from west to east overnight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Isolated thunderstorms are possible Tuesday night generally along and north of Interstate 20. Severe weather is not expected during this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will be possible across the entire region today but most likely south of Interstate 20.
In the hours before
Special weather statement, Apr 2, 1:18 AM CDT, 4 hours 52 minutes before
Special Weather Statement National Weather Service Fort Worth TX 118 AM CDT SUN APR 2 2017 TXZ118-020645- Tarrant TX- 118 AM CDT SUN APR 2 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TARRANT COUNTY UNTIL 145 AM CDT... At 117 AM CDT, Doppler radar was tracking a strong thunderstorm near Fort Worth, moving northeast at 35 mph. Dime size hail will be possible with this storm. This strong thunderstorm will be near... Watauga around 130 AM CDT. North Richland Hills and Haslet around 135 AM CDT. Keller, Southlake, Trophy Club and Roanoke around 145 AM CDT. Other locations impacted by this storm include Westlake, Westover Hills and Newark. LAT...LON 3299 9712 3274 9728 3275 9753 3299 9749 TIME...MOT...LOC 0617Z 205DEG 30KT 3280 9735 Dunn
Local storm report, Apr 2, 1:35 AM CDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
135 AM CDT SUN APR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 AM HAIL 1 N HALTOM CITY 32.81N 97.27W
04/02/2017 E1.00 INCH TARRANT TX NWS EMPLOYEE
QUARTER SIZE HAIL IN HALTOM CITY AT THE NWS OFFICELocal storm report, Apr 2, 1:48 AM CDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
148 AM CDT SUN APR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM HAIL KELLER 32.93N 97.25W
04/02/2017 E1.00 INCH TARRANT TX TRAINED SPOTTER
QUARTER SIZE HAIL IN KELLERSpecial weather statement, Apr 2, 2:27 AM CDT, 3 hours 43 minutes before
Special Weather Statement National Weather Service Fort Worth TX 227 AM CDT SUN APR 2 2017 TXZ118-020800- Tarrant TX- 227 AM CDT SUN APR 2 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TARRANT COUNTY UNTIL 300 AM CDT... At 227 AM CDT, Doppler radar was tracking a strong thunderstorm over Sansom Park, moving north at 35 mph. Dime size hail will be possible with this storm. This strong thunderstorm will be near... Blue Mound around 235 AM CDT. Watauga and Saginaw around 240 AM CDT. Haslet around 245 AM CDT. Keller around 255 AM CDT. Other locations impacted by this storm include Westover Hills and Westlake. LAT...LON 3298 9722 3275 9732 3275 9751 3299 9743 TIME...MOT...LOC 0727Z 194DEG 29KT 3280 9738 Dunn
Local storm report, Apr 2, 2:35 AM CDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
235 AM CDT SUN APR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 AM HAIL HASLET 32.97N 97.35W
04/02/2017 E1.00 INCH TARRANT TX PUBLIC
QUARTER SIZE HAIL IN HASLETSpecial weather statement, Apr 2, 6:05 AM CDT, 5 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
605 AM CDT SUN APR 2 2017
TXZ158-021130-
Bell TX-
605 AM CDT SUN APR 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BELL COUNTY UNTIL
630 AM CDT...
At 604 AM CDT, Doppler radar was tracking a strong thunderstorm near
Holland, or 10 miles northeast of Granger, moving north at 30 mph.
Dime size hail will be possible with this storm.
This strong thunderstorm will be near...
Holland around 610 AM CDT.
Rogers around 615 AM CDT.
Little River-Academy around 625 AM CDT.
LAT...LON 3077 9736 3081 9746 3117 9751 3117 9720
3091 9723 3089 9726 3077 9731
TIME...MOT...LOC 1104Z 178DEG 28KT 3085 9735
DunnThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 9:27 PM CDT | Areal Flood Advisory | FWD | Eastland, Stephens, Young | 4 hr |
| Apr 1, 10:20 PM CDT | Special Weather Statement | FWD | Comanche, Eastland | 55 min |
| Apr 1, 10:59 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 61 min |
| Apr 1, 11:05 PM CDT | Special Weather Statement | FWD | Palo Pinto | 25 min |
| Apr 2, 12:37 AM CDT | Special Weather Statement | FWD | Montague | 23 min |
| Apr 2, 12:57 AM CDT | Special Weather Statement | FWD | Denton | 33 min |
| Apr 2, 1:18 AM CDT | Special Weather Statement | FWD | Tarrant | 27 min |
| Apr 2, 1:25 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 26 min |
| Apr 2, 1:57 AM CDT | Areal Flood Advisory | FWD | Erath | 2 hr |
| Apr 2, 2:27 AM CDT | Special Weather Statement | FWD | Tarrant | 33 min |
| Apr 2, 3:06 AM CDT | Areal Flood Advisory | FWD | Hood, Johnson, Parker, Somervell, Tarrant | 114 min |
| Apr 2, 3:24 AM CDT | Flash Flood Watch | FWD | Anderson, Bell, Bosque, Coryell, Dallas, Ellis and 19 more | 11 hr |
| Apr 2, 5:01 AM CDT | Areal Flood Advisory | FWD | Hamilton | 119 min |
| Apr 2, 6:05 AM CDT | Special Weather Statement | FWD | Bell | 25 min |
| Apr 2, 6:26 AM CDT | Severe Thunderstorm Warning | FWD | Coryell, Lampasas | 24 min |
| Apr 2, 7:22 AM CDT | Severe Thunderstorm Warning | FWD | Leon | 38 min |
| Apr 2, 7:25 AM CDT | Special Weather Statement | FWD | McLennan | 35 min |
| Apr 2, 7:34 AM CDT | Severe Thunderstorm Warning | FWD | McLennan | 41 min |
| Apr 2, 7:55 AM CDT | Areal Flood Advisory | FWD | Lampasas | 3 hr |
| Apr 2, 7:59 AM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Leon | 46 min |
| Apr 2, 8:15 AM CDT | Special Weather Statement | FWD | Leon | 45 min |
| Apr 2, 8:28 AM CDT | Areal Flood Advisory | FWD | Bosque, Hill, Johnson | 3 hr |
| Apr 2, 8:32 AM CDT | Special Weather Statement | FWD | Limestone | 43 min |
| Apr 2, 8:33 AM CDT | Areal Flood Advisory | FWD | Bell, Coryell | 3 hr |
| Apr 2, 8:37 AM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Henderson, Navarro | 38 min |
| Apr 2, 8:46 AM CDT | Special Weather Statement | FWD | Ellis, Hill | 44 min |
| Apr 2, 9:14 AM CDT | Severe Thunderstorm Warning | FWD | Henderson, Kaufman, Van Zandt | 31 min |
| Apr 2, 9:23 AM CDT | Special Weather Statement | FWD | Ellis | 37 min |
| Apr 2, 9:41 AM CDT | Areal Flood Advisory | FWD | Dallas, Tarrant | 3 hr |
| Apr 2, 9:51 AM CDT | Special Weather Statement | FWD | Dallas | 24 min |
| Apr 2, 9:58 AM CDT | Severe Thunderstorm Warning | FWD | Bell, Milam | 62 min |
| Apr 2, 10:41 AM CDT | Severe Thunderstorm Warning | FWD | Falls, Milam, Robertson | 52 min |
| Apr 2, 10:50 AM CDT | Special Weather Statement | FWD | Navarro | 25 min |
| Apr 2, 10:51 AM CDT | Areal Flood Advisory | FWD | Freestone, Hill, Limestone, Navarro | 4 hr |
| Apr 2, 10:54 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Navarro | 36 min |
| Apr 2, 10:55 AM CDT | Areal Flood Advisory | FWD | Bell, Falls, Leon, Limestone, Milam, Robertson | 5 hr |
| Apr 2, 10:59 AM CDT | Areal Flood Advisory | FWD | Ellis | 3 hr |
| Apr 2, 11:08 AM CDT | Special Weather Statement | FWD | Henderson, Van Zandt | 52 min |
| Apr 2, 11:15 AM CDT | Severe Thunderstorm Warning | FWD | Freestone, Leon, Limestone, Robertson | 60 min |
| Apr 2, 11:18 AM CDT | Severe Thunderstorm Warning | FWD | Henderson, Van Zandt | 42 min |
| Apr 2, 11:30 AM CDT | Severe Thunderstorm Warning | FWD | Freestone, Henderson, Navarro | 45 min |
| Apr 2, 11:53 AM CDT | Areal Flood Advisory | FWD | Freestone, Leon | 3 hr |
| Apr 2, 11:58 AM CDT | Special Weather Statement | FWD | Van Zandt | 32 min |
| Apr 2, 12:06 PM CDT | Areal Flood Advisory | FWD | Henderson, Kaufman, Van Zandt | 3 hr |
| Apr 2, 12:14 PM CDT | Special Weather Statement | FWD | Anderson, Freestone | 46 min |
| Apr 2, 12:46 PM CDT | Areal Flood Advisory | FWD | Hunt, Rains | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.